The Open UniversitySkip to content
 

Even-cycle systems with prescribed automorphism groups

Grannell, M. J.; Griggs, T. S. and Lovegrove, G. J. (2013). Even-cycle systems with prescribed automorphism groups. Journal of Combinatorial Designs, 21(4) pp. 142–156.

URL: http://onlinelibrary.wiley.com/doi/10.1002/jcd.213...
DOI (Digital Object Identifier) Link: https://doi.org/10.1002/jcd.21334
Google Scholar: Look up in Google Scholar

Abstract

It is shown that for any finite group Γ, there exists a 2k-cycle system whose full automorphism group is isomorphic to Γ. Furthermore the minimal order of such a system is at most 8kγ log2 γ+1, where γ=|Γ|.

Item Type: Journal Item
Copyright Holders: 2012 Wiley Periodicals, Inc.
ISSN: 1520-6610
Keywords: automorphism group; cycle system
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 39209
Depositing User: Mike Grannell
Date Deposited: 06 Jan 2014 13:48
Last Modified: 01 May 2019 11:38
URI: http://oro.open.ac.uk/id/eprint/39209
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU